# SDR WX0A070237

- Difficulty date: October 3, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N874G
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 39361901
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED AFT GIRT BAR BRACKET P/N 3936190-1 ON THE R-1 DOOR DURING THRESHOLD CORROSION REPAIR.  CLEANING AT STATION 174 - 195, RBL - 55.  REFERENCE E58 - 6196852.
